1 doctor weighed in:

If you have a STD and you take an antibiotic and you throw up three hours later are you okay?

1 doctor weighed in
Dr. Ankush Bansal
Internal Medicine

In brief: Probably

By that time, the antibiotic may be absorbed.
If it's an extended release, then it may not be completely absorbed. For all antibiotics, you should not take them on an empty stomach and actually should take with food. It reduces the chance of abdominal pain, nausea, and vomiting.

In brief: Probably

By that time, the antibiotic may be absorbed.
If it's an extended release, then it may not be completely absorbed. For all antibiotics, you should not take them on an empty stomach and actually should take with food. It reduces the chance of abdominal pain, nausea, and vomiting.
Dr. Ankush Bansal
Dr. Ankush Bansal
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors